MathSciNet Relay Station
MathSciNet bibliographic data
MR410522 (53 #14271) 49B50 (15A39 65K05)
Robinson, Stephen M. Stability theory for systems of inequalities. II. Differentiable nonlinear systems. SIAM J. Numer. Anal. 13 (1976), no. 4, 497–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement